# SDR CA131104014

- Difficulty date: November 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,799 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: 34085103055
- Condition: Damaged
- Location: Aft Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, THE CABIN PRESSURE WAS RELEASED OUT THE AFT SERVICE DOOR. THE ACFT DIVERTED TO THE NEAREST MAINTENANCE FACILITY WHERE MAINTENANCE DISCOVERED A DAMAGED DOOR HOOK AND AN UNATTACHED HOOK SPRING.  THE HOOK WAS REPLACED AND THE SPRING WAS RE-ATTACHED, THE DOOR WAS THEN RE-RIGGED AND THE ACFT WAS RETURNED TO SERVICE.
